# SDR CALA2019040800553

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 62,419 hours, 24,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SILL HAS CORROSION AROUND AFT GIRT BAR FITTINGS. AAR NO NROUTINE 9024225 BLENDED AND REMOVED CORROSION IAW SRM 51-74-00. NO CORROS ION ALLOWED IN AREA I.A.W A320 53-41-14-283-002.  REMOVED AND REPL ACED DOOR SILL IAW SRM 51-42-11 ON R2 DOOR
